# SDR AU960166

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: A06002011
- Condition: Missing
- Location: Rudder Struct Sy
- Component: Fokker, RUDDERSHAFT
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER SHAFT PNO A06020-15 UPPER LUG INNER BUSH PNO A06020-11  MISSING - FLANGED BUSH PNO A06020-13 BADLY WORN - EDDY CURRENT INSPECTION OF SHAFT ASSEMBLY FOUND UPPER AND LOWER LUGS CRACKED  IN 3 TO 4 PLACES RANGING FROM 4MM TO 5MM (0.157IN TO 0.196IN) IN LENGTH - CRACKS WERE CORROSION RELATED - RUDDER ACTUATOR CHANGED ON 19/3/95 - PERSONNEL/MAINTENANCE ERROR
